# SDR CALA2014050500563

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 49,545 hours, 15,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 57215190003
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK INOPERATIVE.  R & R LT FLOW CONTROL & SOV IAW MM 21-51-01.  OPERATIONS CHECKED GOOD.  NO LEAKS. OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1581200  SN OFF 01612 VLV, AIR FLO OFF 57-2151-9-0003 1612 ON 57-2151-9-0003 1249.
